Hölder continuity for Trudinger's equation in measure spaces

Tuomo Kuusi, Rojbin Laleoglu, Juhana Siljander, José Miguel Urbano

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


We complete the study of the regularity for Trudinger's equation by proving that weak solutions are Hölder continuous also in the singular case. The setting is that of a measure space with a doubling non-trivial Borel measure supporting a Poincaré inequality. The proof uses the Harnack inequality and intrinsic scaling. © 2011 Springer-Verlag.
Original languageEnglish (US)
Pages (from-to)193-229
Number of pages37
JournalCalculus of Variations and Partial Differential Equations
Issue number1-2
StatePublished - Sep 1 2012
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Hölder continuity for Trudinger's equation in measure spaces'. Together they form a unique fingerprint.

Cite this